# SDR AALA20002044

- Difficulty date: December 7, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FLOOR PROXIMITY EMERGENCY EXIT LIGHT AT R1 DOOR INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT SEAT 3D. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
